International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 125 | Views: 197

Research Paper | Mathematics | Iraq | Volume 3 Issue 9, September 2014 | Rating: 6.7 / 10


On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator

Waggas Galib Atshan [13] | Faiz Jawad Abdulkhadim [2]


Abstract: In this paper, we obtain some applications of first order differential Subordination and superordination results involving a generalized integral operator for certain normalized analytic functions.


Keywords: functions, pvalent, integral operator, subordination and sandwich


Edition: Volume 3 Issue 9, September 2014,


Pages: 253 - 258


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top